# SDR USAA2009010690042

- Difficulty date: December 26, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 62,376 hours, 27,922 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOG PAGE 8316197 - FLT 231 PHX-DTW - ELECTRICAL SMELL - FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL BETWEEN ROWS 3 AND 4 AIRCRAFT LEFT.  READING LIGHTS AT ROW 3 WOULD NOT TURN OFF.  HOWEVER WHEN ENGINES WERE SHUT DOWN AND ELECTRICAL POWER REMOVED, LIGHTS WENT OUT.  MX R&R THE POWER SUPPLY AND CONNECTOR DUE TO EXCESSIVE HEAT DAMAGE.
